# SDR CA110525011

- Difficulty date: May 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,631 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN DAILY CHECK/INSP OF THE M/R BLADES THE ENGINEER FOUND 7 CRACKS DEVELOPING ON THE L/E ABRASION STRIP.
